# SDR 96ZZZX2957

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4573J
- Make and model: Piper PA-28R-180
- Aircraft serial: 28R30438
- System (JASC): 2710 · Aileron Control System
- Part: Support
- Part number: 67550000
- Condition: Cracked
- Location: Rt Ail Bellcrank
- Part time: 3,453 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELLCRANK SUPPORT FOUND CRACKED AT THE FORWARD BOLT HOLE.  LEFT AND RIGHT BELLCRANKS WERE NOT MAKING CONTACT WITH THE AFT STOPS.  STOPS WERE APPROXIMATELY .50 INCH AWAY FROM THE BELLCRANKS.  BOTH BELLCRANKS APPEAR TO BE IMPROPERLY RIGGED BECAUSE THE STOPS ARE ALMOST ALL THE WAY OUT OF THE NUT BEFORE THEY CONTACT THE BELLCRANK.
